# SDR DALA1151109013

- Difficulty date: September 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 46,295 hours, 37,253 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPP INFO NRC T0220281 LIGHTNING STRIKES ON LT ELEVATOR CONTROL TAB TRAILING EDGE WAS REPAIRED IAW SRM 55-04 PARA 3A.
